# SDR UIEA2021011400051

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,210 hours, 19,641 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Part serial: 0605
- Condition: Failed
- Location: Fwd Equip Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP SUP 1 FAN STATUS MESSAGE WITH EQUIP COOL SUPPLY FAN 1 C/B POPPED (H18).  NEEDS PN F210T170-37.  REMOVED AND REPLACED FWD EQUIP COOLING FAN, PER AMM 21-58-06.  OPERATIONS CHECK OK.
